# SDR CA960220101

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1638616927
- Condition: Failed
- Location: Nr 2 Eng Start
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)#2 ENGINE SHUTDOWN IN FLIGHT DUE TO ENGINE START VALVE LIGHT. AIRCRAFT DIVERTED. REPLACED VALVE AND SWITCH.
